Kodai Mathematical Journal

Effective actions of the general indefinite unitary groups on holomorphically separable manifolds

Yoshikazu Nagata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We determine all holomorphically separable complex manifolds of dimension p + q which admit smooth envelopes of holomorphy and effective general indefinite unitary group actions of size p + q. Also we give exact description of the automorphism groups of those complex manifolds. As an application we consider a characterization of those complex manifolds by their automorphism groups.

Article information

Source
Kodai Math. J., Volume 40, Number 1 (2017), 143-177.

Dates
First available in Project Euclid: 21 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1490083228

Digital Object Identifier
doi:10.2996/kmj/1490083228

Mathematical Reviews number (MathSciNet)
MR3626578

Zentralblatt MATH identifier
06732082

Citation

Nagata, Yoshikazu. Effective actions of the general indefinite unitary groups on holomorphically separable manifolds. Kodai Math. J. 40 (2017), no. 1, 143--177. doi:10.2996/kmj/1490083228. https://projecteuclid.org/euclid.kmj/1490083228


Export citation